The laminary model of the exploded Descartes-plane.
Szalay, I.
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only], Tome 22 (2006), p. 127-142 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:53399
@article{05205516,
     title = {The laminary model of the exploded Descartes-plane.},
     journal = {Acta Mathematica Academiae Paedagogicae Ny\'\i\ regyh\'aziensis. New Series [electronic only]},
     volume = {22},
     year = {2006},
     pages = {127-142},
     zbl = {1120.03052},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05205516}
}
Szalay, I. The laminary model of the exploded Descartes-plane.. Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only], Tome 22 (2006) pp. 127-142. http://gdmltest.u-ga.fr/item/05205516/